# SDR CA040819008

- Difficulty date: August 9, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 2,883 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: LW11485
- Condition: Leaking
- Location: Pushrod
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, LT ENGINE SIDE FOUND VERY OILY, AFTER CLEANING, RUN UP TEST C/O AND OIL LEAK FOUND ON NR2 INTAKE VALVE PUSH ROD HOUSING.  A SMALL PIN HOLE FOUND ON THE TUBE (VISIBLE ONLY WITH A MAGNIFYING GLASS).  NEW TUBE P/N LW11485 INSTALLED, OPERATIONAL TEST C/O AND NO LEAK NOTED.
